# SDR ASOA2013091909036

- Difficulty date: August 19, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N391CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10108
- Aircraft time: 24,867 hours, 17,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM CORRODED.  REMOVED FLOORBEAM IAW SRM 51-42-21-001-001-A01.  LOCATED & DRILLED REPLACEMENT FLOORBEAM IAW SRM 51-42-06-001-001-A01 & 51-42-21-001-001-A01.
